# SDR SWAA2013032013887

- Difficulty date: March 2, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR095300573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 889, BETWEEN L29L TO L29R.  REPAIRED FRAME IAW SRM.
